# SDR C2XA99IA079

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EFD - DURING LINE CHECK INSPECTION, THE CENTER AND AFT AISLE PATH EMERGENCY LIGHTS WERE FOUND DIM.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BATTERY PACKS IAW WITH ATR42-320 JIC 33-51-21, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
